Annali di Matematica Pura ed Applicata

, Volume 165, Issue 1, pp 351–368

Boundedness, periodicity, and convergence of solutions in a retarded liénard equation

  • T. A. Burton
  • Bo Zhang
Article
  • 50 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1993

Authors and Affiliations

  • T. A. Burton
    • 1
  • Bo Zhang
    • 1
  1. 1.Department of MathematicsSouthern Illinois University at CarbondaleCarbondale

Personalised recommendations